| Catalog Number |
A303416A |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that they had a foley insertion kit at (b)(6) missing the saline syringe to inflate the balloon.They were not sure if all of this lot was impacted but wanted you to be aware.Bard 16 fr foley catheter kit lot # ngjw3312 came without a saline flush for inflation of balloon.Kit had lube syringe x2.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.No actions can be taken at this time since a root cause was not identified.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review was not performed because labeling could not have prevented the reported failure.Correction: d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they had a foley insertion kit at aamc missing the saline syringe to inflate the balloon.They were not sure if all of this lot was impacted but wanted you to be aware.Bard 16 fr foley catheter kit lot # ngjw3312 came without a saline flush for inflation of balloon.Kit had lube syringe x2.